# SDR AALA20040208

- Difficulty date: February 9, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD -  SEAT SIDE EMERGENCY LIGHT AT SEAT 27D INOPERATIVE.  FOUND WIRES DISCONNECTED.  RECONNECTED WIRES FOR SEAT SIDE EMERGENCY LIGHT AT SEAT 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
